# SDR NSVA200600091

- Difficulty date: June 27, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 299
- Aircraft time: 20,714 hours, 33,710 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PRESS LIGHT ILLUMINATED (OBSERVED ENG OIL PRESS FLUCTUATE BETWEEN 0 AND 100) DID IT AGAIN FOR A SECOND TIME (SAME SCENARIO) AND WENT BACK TO NORMAL BUT LEFT ENGINE SURGED.  FOUND LEFT ENGINE OIL LOW INADEQUATE OIL ADDED 2.5 QUARTS OF OIL.  PERFORMED GROUND RUNS ON A/C ALSO PERFORMED TAKEOFF PROCEDURES AND RAN AT TAKEOFF FOR 1 MINUTE.  OPS CHECK GOOD.  NO FAULTS NOTED
